# SDR BMAC060001

- Difficulty date: January 2, 2006
- Submitted: January 9, 2006
- Operation: Air carrier
- Aircraft: N525PA
- Make and model: Bag JETSTM3101
- Aircraft serial: 666
- System (JASC): 3350 · Emergency Lighting
- Part: Contact
- Part number: 312101
- Condition: Dirty
- Location: Battery Pack
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY DOOR LIGHT AT ROW 4 INOP.  CLEANED BATTERY CONTACTS AT FWD BATTERY PACK, OPS CHECK GOOD.
